# SDR ASOA201701181076

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 23,089 hours, 22,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CALL INDICATOR LIGHT ON CABIN OVERHEAD EXIT SIGN INOPERATIVE.   REMOVED AND REPLACED THE EXIT SIGN INDICATION LIGHTS IAW AMM 33-51-14. OPS CHECKED GOOD.
